# SDR RU32006F00001

- Difficulty date: April 17, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Scratched
- Location: Rt Winglet
- Part time: 3,732 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON POST FLT, DISCOVERED STRATCHES ON RT WINGLET.  APPARENTLY WHILE POSITIONING OVER GCP AT RKTP, SCRAPED GCP SIGN.  NO INDICATION OF CONTACT WHILE AT RTKP.  RETURNED TO RKSO WHERE DAMAGE WAS NOTED.  PERFORMED TEMP REPAIR REFERENCE REO.  (K)
